| Catalog Number |
778426 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent ureteroscopy and lithotripsy for kidney stones and required removal of a stent that had been in place for 25 days.During preparation for the procedure, it was discovered that the stent had become encrusted and could not be removed.After clinical evaluation, surgical intervention was chosen to remove the stent.The procedure was completed successfully, and the stent was removed.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.Received 1 ureteral stent.Verified material number 778426 and batch number ngjs0323.Visual inspection noted a white substance on the stent.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.